MathSciNet Relay Station
MathSciNet bibliographic data
MR914657 14G15 (11G20)
Schoof, René Nonsingular plane cubic curves over finite fields. J. Combin. Theory Ser. A 46 (1987), no. 2, 183–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement